MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-155
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970); Vomiting (2144); Dizziness (2194)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Diabetes mellitus is a known cause of hyperglycemia.
 
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The wearable was inserted into the arm on (b)(6) 2025.On (b)(6) 2025, the patient was showing symptoms of diabetic ketoacidosis (dka).She felt lightheaded, "smelling of ketones", nausea and vomiting.The cgm was displaying 315 mg/dl while the bg was over 600 mg/dl.The patient was taken to the emergency department and treated with iv fluids.Laboratory tests were also done.Results showed that the patient was not in dka.The patient was discharged the same evening when they stabilized.No data was provided for evaluation.The allegation and the probable cause could not be determined.The reported glucose values fall within the b zone of the parkes error grid.No additional patient or event information is available.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22909680
Report Number3004753838-2025-239007
Device Sequence Number9221442
Product Code QBJ
UDI-Device Identifier00386270003386
UDI-Public(01)00386270003386(11)230501(17)241031(10)1523140061
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number9500-155
Device Catalogue NumberSTE-AT-030
Device Lot Number1523140061
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULIN PUMP
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexMale
Patient Weight45 KG